MathSciNet Relay Station
MathSciNet bibliographic data
MR863874 58F08 (30D05)
Lyubich, M. Yu. Dynamics of rational transformations: topological picture. (Russian) Uspekhi Mat. Nauk 41 (1986), no. 4(250), 35–95, 239.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement